# SDR AALA20030611

- Difficulty date: May 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- Engine: Pwa JT8D217C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1716 - EN ROUTE LAX-AUS, INTERMITTENT FIRE WARNING OF LEFT ENGINE AFTER TAKEOFF WITH LEFT ENGINE IN LOOP A ONLY.  RETURNED LAX AND LANDED WITHOUT INCIDENT.  CHECK OF LEFT ENGINE FIRE DETECTION LOOP A WORKS NORMAL.  REPLACED LEFT ENGIEN RIGHT IGV ANTI-ICE DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
